# SDR FMOR20070001

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: General aviation
- Aircraft: N6161Z
- Make and model: Cessna 414A
- Aircraft serial: 414A0019
- Aircraft time: 7,024 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 57412025
- Condition: Cracked
- Location: Zone 700
- Part time: 7,024 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR CAME UNHOOKED FROM THE UP POSITION IN FLIGHT.  THE GEAR WAS EXTENDED AND THE AIRCRAFT LANDED.  THE AIRCRAFT WAS JACKED AND THE GEAR CYCLED TO THE UP POSITION.  WHEN ALL (3) UPLOCK SWITCHES WERE MADE THE RT MAIN GEAR FELL FROM THE WHEEL WELL.  A DISTORTED AND CRACKED UPLOCK HOOK WAS FOUND.  THE CRACK WAS FROM THE CENTER OF THE HOOK TO THE HOLE FOR THE UPLOCK SWITCH.
